# SDR ABXA030102

- Difficulty date: February 19, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 69,356 hours, 66,346 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489822
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP WEB DOUBLER WAS CRACKED AND BULGED AT APPROXIMATELY STA 619. INSTALLED NEW CUSP WEB IAW DC-9 SRM 51-30-1.
